# SDR SWAA2021072296691

- Difficulty date: June 7, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Out Of Rig
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H STAB FWD UPPER SLIDE SEALS BOTH OUT OF TRACKS ; / [01] REMOVED LT. AND RT. STAB FWD UPPER SLIDE SEAL SEALS. IAW AMM 53-31-310000-801-NG.; [02] INSTALLED SERVICEABLE LT. AND RT. HORIZ. STABS FWD UPPER SLIDE SEALS IAW AMM 53-31-31-400-801.; [03] STEP 1 REFERENCE HAS TYPO; SHOULD BE AMM 53-31-31-000-801-NG.; [04] VERIFIED INSTALLATION OF LT. AND RT. HORIZONTAL STABS FORWARD UPPER SLIDE SEALS IAW AMM 53-31-31-400-801.; [05] COMPLETE
